# SDR AALA016011

- Difficulty date: January 29, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53570
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5940497501
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SNA - UNSAFE GEAR DOOR (NOSE GEAR) INDICATION AFTER RETRACTION AIRCRAFT NOT ACCELERATED ABOVE 200 KTS.  LANDING GEAR LOWERED WITH NORMAL INDICATION FOLLOWED BY A NORMAL LANDING AUTO SPOILER FAIL MESSAGE ON IN CONJUNCTION WITH UNSAFE GEAR INDICATION MESSAGE WENT OUT WITH GEAR DOWN.  SERVICED NOSE GEAR STRUT WITH OIL AND AIR GEAR SWING OPERATION CHECKS GOOD IND CHECKS GOOD AUTO SPOILER OPERATION CHECKS GOOD.  (M)
